# SDR 96ZZZX3443

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5442N
- Make and model: Cessna 182R
- Aircraft serial: 18267718
- Engine: Cont IO520D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Support
- Part number: 182022111
- Condition: Cracked
- Location: Throttle Body
- Part time: 85 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT IS MODIFIED PER STC SA00152W1 AND THE ITEM IS PART OF THE MODIFICATION.  THE ENGINE QUIT IN-FLIGHT, AND WAS RESTARTED WITH NO OTHER PROBLEMS.  THE PART WAS FOUND CRACKED IN TWO AND WAS THOUGHT TO CAUSE THE MIXTURE CONTROL TO LEAN THE MIXTURE BY LETTING THE FUEL CONTROL UNIT SLIP DOWN.  (THIS PROBLEM TOOK PLACE IN MARCH OF '95).
